MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERSAL GLENOID - INLAY MEDIUM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision surgery 3 months ago, the specific date is unknown, where the inlay ar-9121-02 was revised as it became loose.A second revision was later performed which is handled in (b)(4).
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
UNIVERSAL GLENOID - INLAY MEDIUM
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22772084
Report Number1220246-2025-03402
Device Sequence Number21167690
Product Code PHX
UDI-Device Identifier00888867057425
UDI-Public00888867057425
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID - INLAY MEDIUM
Device Catalogue NumberAR-9121-02
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown